# SDR ASAA0380546

- Difficulty date: July 29, 2003
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR PREFLIGHT CHECK, FOUND FIRST CLASS CABIN EMERGENCY FLOOR TRACK LIGHTS INOPERATIVE.  RECONNECTED LOOSE CONNECTOR.  LIGHTS THEN OPERATED PROPERLY.  (M)
